MAUDE Adverse Event Report: STRYKER GMBH T2 - TARGETING ARM TNS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - TARGETING ARM TNS; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18061001
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "the t2 tibial nail was mounted on the nail adapter at the target bar and inserted into the tibia.With static locking (on both sides), it was not possible to reach the hole in the nail with the drill, resulting in a small difference that prevented the drill from drilling through the nail hole.".
 
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure.Both devices were visually inspected and exhibit clear signs of wear and tear.Cracks are observed around the targeting arm at multiple junctions.Additionally, the nail handle shows deformation consistent with impact marks at the assembly section.Abrasive marks are also present on various surfaces, indicating repeated assembly and disassembly over extended periods of use.Functional inspection was conducted with a sample nail and drill with the received device, and we can observe misdrilling in the static lock setting, which is caused by wear and tear.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the above investigation, the root cause can be attributed to wear and tear problem, as device is manufactured in 2014 and has been in use for over ten years.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
T2 - TARGETING ARM TNS
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23220013
Report Number0008031020-2025-01668
Device Sequence Number8872797
Product Code LXH
UDI-Device Identifier04546540196521
UDI-Public04546540196521
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18061001
Device Lot NumberKHI143568
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown